# SDR MALA010505

- Difficulty date: May 27, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Part serial: 9610013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3199 OUT OF MSP, LT BLEED FAULT AND LT BLEED CLOSED LIGHTS ILLUMINATED SHORTLY AFTER T/O.  ATTEMPTED TO RESET WITH NO EFFECT.  CLOSED LT BLEED VALVE AND FAULT LIGHT EXTINGUISHED AFTER ABOUT 5 MINUTES.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT LP REG.  VALVE P/N 785802-3, S/N ON 9611050, S/N OFF 9610013 IAW AMM 36-11-05-2.  OPS CHECK GOOD.
